# SDR UALA2013062604460

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,176 hours, 24,258 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: No Test
- Location: O2 Mask Deploy
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FOR F/A AT L1 DOOR FAILED DEPLOYMENT TEST.   REPLACED ACTUATOR AND ACCOMPLISHED NEW DROP TEST. OK IAW 35-23-00-710-001-A.
